RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 909–917 (Mi de9951)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

$L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure

V. P. Serebryakov

Lomonosov Moscow State University

Full text: PDF file (1516 kB)

English version:
Differential Equations, 1999, 35:7, 915–923

Bibliographic databases:
UDC: 517.925.44
Received: 23.09.1997

Citation: V. P. Serebryakov, “$L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure”, Differ. Uravn., 35:7 (1999), 909–917; Differ. Equ., 35:7 (1999), 915–923

Citation in format AMSBIB
\Bibitem{Ser99}
\by V.~P.~Serebryakov
\paper $L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 909--917
\mathnet{http://mi.mathnet.ru/de9951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736177}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 915--923


Linking options:
  • http://mi.mathnet.ru/eng/de9951
  • http://mi.mathnet.ru/eng/de/v35/i7/p909

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Mirzoev, T. A. Safonova, “On the Deficiency Index of the Vector-Valued Sturm–Liouville Operator”, Math. Notes, 99:2 (2016), 290–303  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:44
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019